ISSN

2231-3915 (Online)
2231-3907 (Print)


Author(s): Ajaib S. Banyal, Kamal Singh

Email(s): ajaibbanyal@rediffmail.com , singh_kamal1979@rediffmail.com

DOI: 10.5958/2231-3915.2016.00041.9   

Address: Ajaib S. Banyal1*, Kamal Singh2
1Department of Mathematics, Sidharth Govt. College Nadaun, Distt. Hamirpur, (HP) India 177033
2Department of Mathematics, Govt. College Indora, Distt. Kangra, (HP) India 176401
*Corresponding Author

Published In:   Volume - 6,      Issue - 2,     Year - 2016


ABSTRACT:
Thermosolutal instability of Veronis(1965) type in a couple-stress fluid in the presence of uniform vertical magnetic field in a porous medium is considered. Following the linearized stability theory and normal mode analysis, the paper mathematically established the condition for characterizing the oscillatory motions which may be neutral or unstable, for any arbitrary combination of free and rigid boundaries at the top and bottom of the fluid. It is proved analytically that all non-decaying slow motions starting from rest, in a couple-stress fluid of infinite horizontal extension and finite vertical depth in a porous medium, which is acted upon by uniform vertical magnetic field opposite to force field of gravity and a constant vertical adverse temperature gradient, are necessarily non-oscillatory, in the regime established, the result is important since the exact solutions of the problem investigated are not obtainable in closed form, for any arbitrary combination of free and rigid boundaries. A similar characterization theorem is also established for Stern (1960) type of configuration.


Cite this article:
Ajaib S. Banyal, Kamal Singh. Magneto-Thermosolutal Convection in Couple-Stress Fluid in a Porous Medium. Int. J. Tech. 2016; 6(2): 265-277. doi: 10.5958/2231-3915.2016.00041.9


Recomonded Articles:

Author(s): G. C. Rana, Ramesh Chand, S. K. Kango

DOI: 10.5958/2231-3915.2016.00011.0         Access: Open Access Read More

Author(s): Jyoti Prakash, Pankaj Kumar, Shweta Manan

DOI: 10.5958/2231-3915.2016.00015.8         Access: Open Access Read More

Author(s): S. K. Kango, Sanjay Sharma, Kalpna Chadha

DOI: 10.5958/2231-3915.2016.00020.1         Access: Open Access Read More

Author(s): Jyoti Prakash, Virender Singh, Shweta Manan

DOI: 10.5958/2231-3915.2016.00018.3         Access: Open Access Read More

Author(s): Anil Kumar Sharma, Minaksh

DOI: 10.5958/2231-3915.2016.00021.3         Access: Open Access Read More

Author(s): Jyoti Ahuja, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00032.8         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Virender Singh

DOI: 10.5958/2231-3915.2016.00019.5         Access: Open Access Read More

Author(s): Veena Sharma, Abhilasha, Urvashi Gupta

DOI: 10.5958/2231-3915.2016.00040.7         Access: Open Access Read More

Author(s): Ajaib S. Banyal, Kamal Singh

DOI: 10.5958/2231-3915.2016.00041.9         Access: Open Access Read More

Author(s): Joginder Singh Dhiman, Rajni Sharma

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 


Recent Articles




Tags